# SDR 98ZZZX3530

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4060Z
- Make and model: Snias AS350B2
- Aircraft serial: 3038
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 350A5801160001
- Condition: Warped
- Location: Engine
- Part time: 13 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COWLING HAS EXCESSIVE WARPAGE.  LARGE VOID ON INSIDE OF COWLING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
